Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Stuffy nose, headache. On acetaminophen. Need further medication

Left nostril a little stuffed almost every morning ... wake up around 3 - 4 AM with a mild head ache with pain on the only the left side along top of my head ... rubbing my left nostril or left top of my head provides some relief, that is relief only while I rub. I found that if I take the CVS Headache Relief 250 mg USAID, 250 mg acetampnomin tables the head ache on most occasions goes away in 20-30 minutes ..? ...
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

There couod be many reasons for such a headache. One reaeon that seems apparant is Deviated nasal septum or nasal spur. Both of them can cause pain in the nose and headache both.
It will require a careful Nose inspection. It can be corrected with a minor surgery.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor